# SDR SWAA2023071160179

- Difficulty date: June 18, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT STA 303.9+6' BETWEEN STR 5L-6L FRAME END CRACKED CORRECTION ON ORIGINAL WRITE UP L1 DOOR CUTOUT STA 312 BETWEEN STR 5L-6L FRAME END CRACKED<[01] ACCOMPLISHED EA: M-22-153-01244.;[02] VERIFIED ACCOMPLISHED EA: M-22-153-01244.;[03] C/W;[04] VERIFIED STEP 1
